Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
133 Doctors are Online

Hyperthyroidism, dry skin, flaking below the lips with burning sensation - Online Doctor Chats

Date : 21-Feb-2012
User rating for this question
Very Good Posted in: Thyroid Problem and Hormonal Problems
Answered by

General & Family Physician
Practicing since : 2005
Answered : 2481 Questions
User :   I have dry skin under my lips which flake off. There is also a little burning sensation when i apply moisturiser to this area. There is a dark patch now. I applied lotrisone cream for 1 week when this appeared first but it recurred in about 3 weeks after stopping
Doctor :   Hi
Doctor :   How can I help you?
User :   I have dry skin under my lips which flake off. There is also a little burning sensation when i apply moisturiser to this area. There is a dark patch now. I applied lotrisone cream for 1 week when this appeared first but it recurred in about 3 weeks after stopping
User :   i am also hyperthyroid and had a yeast infection treated recently
Doctor :   Ok
User :   what do u suggest
Doctor :   Since when are you having these symptoms?
User :   2 months
User :   the dry skin appeared a month before
User :   hyperthyroidism was diagnosed 2 months before
Doctor :   Have you been evaluated by a doctor?
User :   i was prescribed lotrisone first
User :   but after stopping this came back in about 3 weeks
Doctor :   Do you have redness or itching?
User :   no itching
User :   but redness is there
Doctor :   May I know your age and gender?
Doctor :   Have you had similar symptoms in the past?
Doctor :   Do you notice similar symptoms any where else over the body?
Doctor :   Do you have diabetes or hypertension?
Doctor :   Are you there?
Doctor :   I have to close the window as you are not responding. Please chat with our doctors 24/7 for medical queries.
Question is related to
Diseases and Conditions
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor